MathSciNet Relay Station
MathSciNet bibliographic data
MR1232143 (95f:58007) 58A15 (58G99)
Pràstaro, A.; Rassias, Th. M. A geometric approach to an equation of J. D'Alembert. Proc. Amer. Math. Soc. 123 (1995), no. 5, 1597–1606.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement